# SDR 2004UALA01044

- Difficulty date: November 11, 2004
- Submitted: November 16, 2004
- Operation: Air carrier
- Aircraft: N903UA
- Make and model: Boeing 737522
- Aircraft serial: 25003
- Aircraft time: 38,962 hours, 24,865 cycles
- Engine: Ge CFM56*
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Gen
- Condition: Activated
- Location: Psu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PSU LT NR 10 OXYGEN GENERATOR HEAT SENSITIVE BAND IS BLACK.  RELEASE PIN INADVERTENTLY PULLED. REPLACED AND INSTALLED NEW OXYGEN GENERATOR.
